Generalization of a theorem relating to a system of Euler–Poisson–Darboux equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1089-1090
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a24,
author = {T. V. Chekmarev},
title = {Generalization of a theorem relating to a system of {Euler{\textendash}Poisson{\textendash}Darboux} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1089--1090},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a24/}
}
T. V. Chekmarev. Generalization of a theorem relating to a system of Euler–Poisson–Darboux equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1089-1090. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a24/